# SDR CA130220010

- Difficulty date: February 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206D
- Aircraft time: 8,689 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 5520 · Elevator Structure
- Part: Channel
- Part number: 12346061
- Condition: Corroded
- Location: Balance Weight
- Part time: 8,689 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY FOR PAINT, CORROSION WAS NOTED UNDERNEATH THE BALANCE WEIGHT. AFTER REMOVAL OF THE BALANCE WEIGHT, CORROSION, HEAVY PITTING WAS FOUND ON THE MATING SURFACE OF THE CHANNEL.  THE BALANCE WEIGHT CHANNELS ON THE RT AND LT ELEVATORS WERE REPLACED TO RECTIFY THE DEFECTS.
